# SDR CALA0300181

- Difficulty date: April 7, 2003
- Submitted: April 8, 2003
- Operation: Air carrier
- Aircraft: N78008
- Make and model: Boeing 777224
- Aircraft serial: 29478
- Aircraft time: 19,234 hours, 2,222 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Deformed
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT CARGO DOOR FORWARD LOWER CORNER SKIN DEFORMED.  REPAIRED IAW SRM 52-30-01, FIGURE 202, REPAIR 17, SHEET 5.
